Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suggest treatment for itchy rash on buttock and dry flaky skin

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
I have a itchy rash on my right butt cheek. The skin gets dry and then flakes off. I've had it for about two months now. I've gone to a dr. twice. He said it probably was a tinea. Im starting to get paranoid. It doesn't seem to be getting better. Im so worried. Help.
.
Posted Fri, 15 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rakesh Madhyastha 52 minutes later
Brief Answer:
Tinea Corporis

Detailed Answer:
Hello

Thanks for the query

The lesion you have described looks like Tinea Corporis, it is a simple fungal infection. It usually takes about a month's time to heal completely. If the lesion is not healing then I strongly suggest you to take a biospy of the lesion to confirm the diagnosis.
Continue taking the anti fungal agent.
I also suggest the following

1. Keep the skin dry at all times
2. Wear only pure cotton underwear
3. Be sure to wipe off all water after taking bath
4. Constant sweating might delay the healing

I hope I was of help, if you have further queries please get back to me

I wish you good health and a speedy recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor